Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Existence theorems for a linear partial difference equation of the intermediate type


Author: C. Raymond Adams
Journal: Trans. Amer. Math. Soc. 28 (1926), 119-128
MSC: Primary 39A10
DOI: https://doi.org/10.1090/S0002-9947-1926-1501335-0
MathSciNet review: 1501335
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A10

Retrieve articles in all journals with MSC: 39A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501335-0
Article copyright: © Copyright 1926 American Mathematical Society

American Mathematical Society